Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Feeling depressed
Jul 23, 2001

A few years before I tested positive in 1995,I experenced some clinical depression and became anti social my dr. put me on Paxil,well I'm experence the same depression agian and I would like to know what would be a safe anti-depressent to take my combo is DDI-D4t-Sustiva.Paxil worked very well before so would not mind taking that agian.Thankyou for your help

Response from Dr. Bartlett

I am sorry that you are feeling depressed, and it is great that you are recognizing the early symptoms and asking for help. It is very common for persons living with HIV to have depression. The good news is that Sustiva and Paxil do not have a drug interaction, so you should be fine going back to this medication. Good luck!



Previous
Burning sensation in arms
Next
Peppers/Onions/Spinach/Garlic

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement